# SDR SIMA20140115004

- Difficulty date: January 15, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 27,855 hours, 23,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP EMERGENCY SIGN INOPERATIVE.  R & R NR 1 EMERGENCY LIGHT INVERTER IAW AMM 33-50-11  & OPERATIONS CHECKED GOOD.
